| Model Number |
482212 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Micturition Urgency (1871); Incontinence (1928); Pain (1994); Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of mesh extrusion incontinence, pelvic pain and recurrent uti's.It was reported that after implant, the patient experienced urgency and pain with full bladder, urge incontinence and the need to catheterize twice daily.Post-operative patient treatment included surgical intervention.